MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P SHORT NECK STD STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P SHORT NECK STD STEM SIZE 2; CEMENTLESS HIP STEM
Model Number 01.12.252
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 november 2020: lot 1910215: (b)(4) items manufactured and released on 23-apr-2020.Expiration date: 2025-04-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 18 days after primary surgery, reporting pain due to a subsided stem.The cause of the subsided stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.

Brand Name
STEM: QUADRA-P QUADRA-P SHORT NECK STD STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10920018
Report Number3005180920-2020-00846
Device Sequence Number2644568
Product Code LZO
UDI-Device Identifier07630971243439
UDI-Public07630971243439
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model Number01.12.252
Device Catalogue Number01.12.252
Device Lot Number1910215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2020
Initial Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR